# SDR QXEA2009040100209

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,935 hours, 5,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 RT OTBD FLAP HAS TOP SKIN CHAFE APPROX 47 INCHES FROM THE INBD EDGE 34 INCHES LONG.  BLENDED AREA OF CHAFE IAW SRM 57-52-30-02 TO REMOVE DAMAGE AND FOUND BLENDED AREA TO BE OUT OF LIMITS IAW SRM 57-52-30-01.  HFEC IAW NDTM PART 6 51-00-01, NO CRACKS NOTED.  UT BOND IAW NDTM PART 1 51-00-04, NO DISBONDS NOTED.  UT THICKNESS IAW NDTM PART 1 51-00-04, HIGH .032 LOW .027.  MAPPED FOR ENGINEERING, INSPECTED AREA OF BLEND AND FOUND IT TO BE WITHIN LIMITS IAW RD 8/4-57-1147.  REPAINTED BARE AREA IAW RD8/4-57-1147 TO COMPLETE REPAIR.
